# SDR SWAA2014102033207

- Difficulty date: August 19, 2014
- Submitted: October 22, 2014
- Operation: Air carrier
- Aircraft: N7708E
- Make and model: Boeing 737-7BD
- Aircraft serial: 32652
- Aircraft time: 32,405 hours, 14,402 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 540 STRINGER 22L.  REPAIRED SKIN IAW EA & ER.
